On the spectra of randomly perturbed expanding maps

V. Baladi, L. S. Young

Research output: Contribution to journalArticle

Abstract

We consider small random perturbations of expanding and piecewise expanding maps and prove the robustness of their invariant densities and rates of mixing. We do this by proving the robustness of the spectra of their Perron-Frobenius operators.

Original languageEnglish (US)
Pages (from-to)355-385
Number of pages31
JournalCommunications In Mathematical Physics
Volume156
Issue number2
DOIs
StatePublished - Sep 1993

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'On the spectra of randomly perturbed expanding maps'. Together they form a unique fingerprint.

  • Cite this